# SDR DL777050305

- Difficulty date: June 3, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 25,285 hours, 4,722 cycles
- System (JASC): 2330 · Entertainment System
- Part: Headset
- Condition: Arced
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LOG BOOK WRITE UP STATED THAT THERE WAS ARCING AT SEAT 38E.  CREW CONFIRMED TO MTC HEADSET WAS PROBLEM NOT A/C EQUIPMENT.  DISCARDED HEADSET.
